# SDR AALA202508117452

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N330TJ
- Make and model: Boeing 737-8
- Aircraft serial: 68104
- Aircraft time: 6,209 hours, 2,324 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 6,238 hours, 2,333 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 632160643
- Part serial: 1343
- Condition: Failed
- Location: Nr 1
- Part time: 13,500 hours, 4,965 cycles
- Component: Engine, Cfmint
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PACKS BEGAN TO PULSE WHAT SEEMED LIKE BETWEEN HIGH FLOW AND LOW FLOW, VERY LOUDLY.  PULSING CONTINUED AT VARIOUS THRUST SETTINGS. A QUICK PASSING BURNING ELECTRIC SMELL WAS PRESENT, ODOR CLEARED WITHIN 30 SECONDS. MAINTENANCE MESSAGE 36-11040 PRESENT. ACCOMPLISHED FIM 36-11-00-810-812 ENGINE NUMBER 1 PRSOV TORQUE MOTOR SIGNAL IS OUT OF RANGE. REMOVED AND REPLACED ENGINE NUMBER 1 (PRSOV)-PRESSURE REGULATING AND SHUTOFF VALVE. PER AMM 36-11-04 AND RAN TEST. TEST PASSED. ELECTRICAL SMELL NOT PRESENT WITH PACKS RUNNING DURING BOTH APU AND ENGINE BLEED.
